# SDR REXA2014010300107

- Difficulty date: January 3, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 19,852 hours, 17,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID OVERWING EMERGENCY LIGHT ON LT & RT SIDE INOPERATIVE, DEFERRED.  R & R NR 3 EMERGENCY BATTERY CHARGER IAW AMM 33-51-05.  ALSO, R & R NR 3 EMERGENCY BATTERY IAW AMM 33-51-04-04.  OPERATIONS CHECKED GOOD.  THIS CLEARS DM-000092 PLACARD REMOVED.
